# SDR 2002F00928

- Difficulty date: June 15, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Cable
- Part number: S5367139201251
- Condition: Damaged
- Location: Aileron Tab
- Part time: 14,726 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AFTER FAILURE OF A FUNCTIONAL CHECK FLIGHT DUE TO EXCESSIVE USAGE OF AILERON TRIM TO MAINTAIN A STRAIGHT AND LEVEL FLIGHT, THE AIRCRAFT WAS INSPECTED AND FOUND A DAMAGE CABLE UNDER THE FLOOR PANELS LOCATED AFT OF THE COCKPIT AREA.  REMOVED AND REPLACED AILERON TRIM TAB CABLE ASSEMBLY.  (M)
